Ask an expert
Question

10 Jan 2005

AM I PREGNANT OR NOT
HI DOC N ALL
I HAD MY PERIODES 14 DAYS AGO AND AND NOW I HAVE PREGNANCY SIMPTOMPS....HEADACHE,TIREDNESS AND MY TUMMY IS GETTING BIGGER BY DAY.IM ALSO UNABLE TO FIT INTO A SIZE 10 DRESS THAT USED TO BE A PERFECT FIT 4 ME.

WELL DOC IM ON NORDETTE PILLS 4 BIRTH CONTROL HAVE BEEN ON THEM 4 +-13 DAYS THAT IS 4ROM THE LAST DAY OF MY PERIODE. MY HUSBAND EJACULATES OUTSIDE...I KNOW ITS RISKY AND NOT 100% SAFE...WHAT ARE THE CHANCES OF BEIN PREGNENT

THANKS
Answer 425 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is unlikely that you are pregnant. The symptoms may be related to the Pill as you have just started taking it.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9360 votes
No
67% - 19293 votes
Vote